# SDR AALA201906149001

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 19,619 hours, 8,101 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RIGHT MAIN INBOARD TIRE FAIL ON TOUCHDOWN. MAINTENANCE REPLACED # 3 MLG TIRE/WHEEL ASSY IAW AMM 32-45-11. OK FOR SVC.
